Bilinear estimates on Morrey spaces by using average

N. Hatano

Research output: Contribution to journalArticlepeer-review


This paper is a follow up of a recent work of the author and Y. Sawano [6], in 2019. We investigate the boundedness of the bilinear fractional integral operator introduced by Grafakos in [3], 1992. When the local integrability index s falls 1 with weights and t exceeds 1, He and Yan obtained some results on this operator was worked on Morrey spaces earlier in [7] 2018. Later in the paper [6] we considered the case t = 1. This paper handles the remaining case 0 < t < 1.

Original languageEnglish
Pages (from-to)283-291
Number of pages9
JournalAnalysis Mathematica
Issue number2
Publication statusPublished - Jun 1 2020
Externally publishedYes


  • Morrey space
  • average technique
  • bilinear fractional integral operator
  • dyadic cube

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Bilinear estimates on Morrey spaces by using average'. Together they form a unique fingerprint.

Cite this